# SDR JIKA2016013101

- Difficulty date: January 27, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N107SX
- Make and model: Beech C-99
- Aircraft serial: U176
- Aircraft time: 28,211 hours, 36,144 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Part number: 727422
- Condition: Open
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

APPROACHING, THE PILOT REPORTED THAT THE LG DID NOT RECEIVE 3 GREEN DOWN & LOCKED INDICATION WITH THE GEAR HANDLE IN THE DOWN POSITION.  THE PILOT PERFORMED THE EMER EXTENSION PROCEDURES & CONFIRMED THE LG WAS DOWN & LOCKED.  THE PILOT DECLARED AN EMER & LANDED WITHOUT INCIDENT.  FOUND THE LG CONTROL CB WAS OPEN.  R & R THE CB.  PERFORMED FUNCTIONAL CHECKS ON JACKS.  THE LG SYS OPERATIONS CHECKED SATISFACTORY.  CONTROL CB TIME IN SERVICE IS UNKNOWN, ON CONDITION PART.
